| Catalog Number |
SRLP-235 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient called to report left side capsular contracture baker grade iv.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Additional Manufacturer Narrative
Reason for reoperation: capsular contracture, baker grade iv; rupture.
Event or Problem Description
Patient called to report left side capsular contracture baker grade iv.Healthcare professional later reported left side rupture.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed broken device assessed as fold flaw opening and missing piece of shell assessed as inconclusive.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedures, creases, non penetrating nicks and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description